Journals / Hacettepe Journal of Mathematics and Statistics / 2011 / Cilt: 40 - Sayı: 3

Quadratic modules for Lie algebras

Pages
409–419
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this work we give the notion of quadratic module for Lie algebras and explore the connections between this structure, 2-crossed modules and simplicial Lie algebras in terms of hypercrossed complex pairings.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this work we give the notion of quadratic module for Lie algebras and explore the connections between this structure, 2-crossed modules and simplicial Lie algebras in terms of hypercrossed complex pairings.
📊
Key Findings & Data:In this work we give the notion of quadratic module for Lie algebras and explore the connections between this structure, 2-crossed modules and simplicial Lie algebras in terms of hypercrossed complex pairings.
💡
Conclusion & Impact:In this work we give the notion of quadratic module for Lie algebras and explore the connections between this structure, 2-crossed modules and simplicial Lie algebras in terms of hypercrossed complex pairings.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this work we give the notion of quadratic module for Lie algebras and explore the connections between this structure, 2-crossed modules and simplicial Lie algebras in terms of hypercrossed complex pairings.

🔖

Cite This Article

ULUALAN, E., USLU, E. Ö. (2022). Quadratic modules for Lie algebras. Hacettepe Journal of Mathematics and Statistics, Cilt: 40 - Sayı: 3, 409–419. https://ajindex.com/articles/530562

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. Akça, I and Arvasi, Z. Simplicial and crossed Lie algebras, Homology, Homotopy and Applications 4(1), 43-57, 2002. [2]Arvasi, Z. and Porter, T. Higher dimensional Peiffer elements in simplicial commutative algebras, Theory and Applications of Categories 3 (1), 1-23, 1997. [3]Baues, H.J. Combinatorial homotopy and 4-dimenional complexes (Walter de Gruyter, 15, 380 pages, 1991). [4]Conduche, D. Modules croises generalises de longueur 2, J. Pure and Applied Algebra 34, 155-178, 1984. [5]Curtis, E. B. Simplicial homotopy theory, Adv. in Math. 6, 107-209, 1971. [6]Duskin, J. Simplicials methods and the interpretation of triple cohomology, Memoirs A.M.S. 3, 163, 1975. [7]Ellis, G. J. Homotopical aspects of Lie algebras, J. Austral. Math. Soc. (Series A) 54, 393-419, 1993. [8]Kan, D.M. A combinatorial definition of homotopy groups, Annals of Maths. 61, 288-312, 1958. [9]Kassel, C. and Loday, J.-L. Extensions centrales d'algebres de Lie, Ann. Inst. Fourier (Grenoble) 33, 119-142, 1982. [10]Loday, J.-L. Cyclic Homology (Springer-Verlag, 301, 511 pages, 1998). [11]Whitehead, J. H. C. Combinatorial Homotopy II, Bull. Amer. Math. Soc. 55, 453-496, 1949.